Vol. 7, No. 2, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Fourier–Jacobi coefficients of Eisenstein series on unitary groups

Bei Zhang

Vol. 7 (2013), No. 2, 283–337
Abstract

This paper studies the Fourier–Jacobi expansions of Eisenstein series on U(3,1). I relate the Fourier–Jacobi coefficients of the Eisenstein series with special values of L-functions. This relationship can be applied to verify the existence of certain Eisenstein series on U(3,1) that do not vanish modulo p. This is a crucial step towards one divisibility of the main conjecture for GL2 × K× using the method of Eisenstein congruences.

Keywords
Iwasawa main conjecture, unitary groups, Eisenstein series, Fourier–Jacobi expansion, doubling method, nonvanishing modulo $p$
Mathematical Subject Classification 2010
Primary: 11F55
Secondary: 11F30, 11F27, 11R23
Milestones
Received: 17 January 2011
Revised: 3 February 2012
Accepted: 3 March 2012
Published: 25 April 2013
Authors
Bei Zhang
Northwestern University
Department of Mathematics
2033 Sheridan Rd.
Evanston, IL 60202
United States